Daily Dose

No good day goes unpunished and today certainly brings yesterday’s steroidal high into balance. With the odd two weeks behind me I’m fragile and paranoid. Every little thing could be a warning sign for something else or it could just be me recovering. How am I to know?

So high from the steroids was I yesterday that I awoke at 5:30 on my own, felt no desire for a nap all day, and took a Benadryl at night just to help me wind down and sleep. Today I napped, no assistance needed.

My index finger and thumb have felt quite strange all day. The very same finger that started this all two weeks ago. It takes all my energy to focus on how the rash is fading (though not as dramatically as it came on) and not pay attention to my hand or whether the cough is settling in for trouble. I have to shut my mind to the constant voices that tell me this is an ominous start to the new year.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: